A new class of contraction in \(b\)-metric spaces and applications. (English) Zbl 1470.54074

Summary: A novel class of \(\alpha\)-\(\beta\)-contraction for a pair of mappings is introduced in the setting of \(b\)-metric spaces. Existence and uniqueness of coincidence and common fixed points for such kind of mappings are investigated. Results are supported with relevant examples. At the end, results are applied to find the solution of an integral equation.


54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
Full Text: DOI


[1] Czerwik, S., Contraction mappings in b-metric spaces, Acta Mathematica et Informatica Universitatis Ostraviensis, 1, 5-11, (1993) · Zbl 0849.54036
[2] Allahyari, R.; Arab, R.; Haghighi, A. S., Fixed points of admissible almost contractive type mappings on b-metric spaces with an application to quadratic integral equations, Journal of Inequalities and Applications, 2015, 32, (2015) · Zbl 1490.54032
[3] Bota, M.-F.; Karapinar, E.; Mlesnite, O., Ulam-hyers stability results for fixed point problems via α-ψ-contractive mapping in (b)-metric space, Abstract and Applied Analysis, 2013, (2013) · Zbl 1434.54013
[4] Bakhtin, I. A., The contraction mapping principle in almost metric space, Functional Analysis, 30, 26-37, (1989) · Zbl 0748.47048
[5] Chen, C.; Dong, J.; Zhu, C., Some fixed point theorems in b-metric-like spaces, Fixed Point Theory and Applications, 2015, 122, (2015) · Zbl 1505.54067
[6] Ding, H.-S.; Imdad, M.; Radenovic, S.; Vujakovic, J., On some fixed point results in b-metric, rectangular and b-rectangular metric spaces, Arab Journal of Mathematical Sciences, 22, (2016), 151-164, (2015) · Zbl 1348.54048
[7] Radenović, S.; Jovanović, M.; Kadelburg, Z., Common fixed point results in metric-type spaces, Fixed Point Theory and Applications, 2010, article 978121, (2010) · Zbl 1207.54058
[8] Khamsi, M. A., Remarks on cone metric spaces and fixed point theorems of contractive mappings, Fixed Point Theory and Applications, 2010, article 315398, (2010) · Zbl 1194.54065
[9] Roshan, J. R.; Parvaneh, V.; Kadelburg, Z., Common fixed point theorems for weakly isotone increasing mappings in ordered b-metric spaces, Journal of Nonlinear Science and its Applications. JNSA, 7, 4, 229-245, (2014) · Zbl 1392.54035
[10] Sintunavarat, W.; Plubtieng, S.; Katchang, P., Fixed point result and applications on a b-metric space endowed with an arbitrary binary relation, Fixed Point Theory and Applications, 2013, article 296, (2013) · Zbl 1469.54192
[11] Sintunavarat, W., Generalized Ulam-Hyers stability, well-posedness, and limit shadowing of fixed point problems for α-β-contraction mapping in metric spaces, The Scientific World Journal, 2014, (2014)
[12] Shahkoohi, R. J.; Razani, A., Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces, Journal of Inequalities and Applications, 373, 23, (2014) · Zbl 1338.54221
[13] Singh, S. L.; Prasad, B., Some coincidence theorems and stability of iterative procedures, Computers & Mathematics with Applications, 55, 11, 2512-2520, (2008) · Zbl 1142.65360
[14] Geraghty, M. A., On contractive mappings, Proceedings of the American Mathematical Society, 40, 604-608, (1973) · Zbl 0245.54027
[15] Cho, S.; Bae, J.; Karapınar, E., Fixed point theorems for {\textitα}-Geraghty contraction type maps in metric spaces, Fixed Point Theory and Applications, 2013, 329, (2013) · Zbl 1423.54073
[16] Dukic, D.; Kadelburg, Z.; Radenovic, S., Fixed points of Geraghty-type mappings in various generalized metric spaces, Abstract and Applied Analysis, 2011, (2011) · Zbl 1231.54030
[17] Gordji, M. E.; Ramezani, M.; Cho, Y. J.; Pirbavafa, S., A generalization of Geraghty’s theorem in partially ordered metric spaces and applications to ordinary differential equations, Fixed Point Theory and Applications, 2012, article 74, (2012) · Zbl 1278.54031
[18] Samet, B.; Vetro, C.; Vetro, P., Fixed point theorems for α-ψ-contractive type mappings, Nonlinear Analysis: Theory, Methods and Applications, 75, 4, 2154-2165, (2012) · Zbl 1242.54027
[19] Felhi, A.; Sahmim, S.; Aydi, H., Ulam-hyers stability and well-posedness of fixed point problems for α-λ-metric spaces, Fixed Point Theory and Applications, 2016, 1, (2016) · Zbl 1429.54048
[20] Rosa, V. L.; Vetro, P., Common fixed points for α-ψ-ϕ-contractions in generalized metric spaces, Nonlinear Analysis: Modelling and Control, 19, 1, 43-54, (2014) · Zbl 1325.54036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.